| Model Number |
08053723001 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/20/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This case, with patient identifier (b)(6) (system 2), is related to case with patient identifier (b)(6) (system 1).
Event or Problem Description
It was reported the patient received the following results within 15 minutes: 179 mg/dl (system 1), 390 mg/dl (system 2) and 173 mg/dl (system 2).It was reported the patient received the following results within 15 minutes: 463 mg/dl (system 2) and 218 mg/dl (system 2).